# SDR DXTA2025080704476

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 16,816 hours, 12,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99141954
- Condition: Defective
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER REACHING CRUISE FLIGHT AT FLIGHT LEVEL 350, WE HAD A DOOR SEAL ANNUNCIATOR ILLUMINATE, AND A FLASHING MASTER CAUTION LIGHT.  REMOVED AND REPLACED MED INFLATABLE SEAL WITH REF TO CE-560XLS AMM 52-10-04, OPS AND LEAK CHECKS GOOD. PN ON: 9914195-4 SN: 1119 PN OFF:9914195-4 SN: UNREADABLE
